# SDR AALA202212098846

- Difficulty date: November 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 18,040 hours, 6,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CABIN FLOOR SHEAR PLATE BETWEEN FR 69 AND FR 70 AT S23R. MAINTENANCE REPLACED SHEAR PLATE PER SRM 51-42-11.  **SUPPLEMENTAL REPORT FOR AALA202211308846 TO CORRECT SECTION 7 CORROSION LEVEL TO REFLECT NO LEVEL. SHEAR PLATE WAS NOT CORRODED ONLY CRACKED.**
